| Model Number |
MAJ-2318 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that debris came from tubing above the water filter after water filter change.There were no reports of patient harm.
Additional Manufacturer Narrative
The customer's allegation was confirmed.Three attempts were performed to obtain additional information, but no response was received from the customer.Based on the results of the investigation, the debris could not be identified and a definitive root cause cannot be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.This report is related to mfr 11756 (1/2).
Additional Manufacturer Narrative
Correction to the g3: of the initial medwatch.The aware date should be (b)(6) 2024.